# SDR 96ZZZM694

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT NR 360, RDU-BOS, LEFT MAIN GEAR UNSAFE INDICATION ON GEAR DOWN.  REPLACED NR 1 MLG DOWN LOCK SWITCH, OPS CHECK NORMAL, REF 32-50-1.  GEAR SWING ACCOMPLISHED.  (M)
